MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P LAT STEM SIZE 4; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA AMISTEM-P LAT STEM SIZE 4; HIP CEMENTLESS STEM
Catalog Number 01.18.414
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department: intraoperative femoral fractures are known possible adverse events of total hip replacements, described and quantified in literature.They mainly depend on bone morphology and mechanical properties.In this case, there is no reason to suspect a malfunctioning device.Batch review performed on 06 may 2019: lot 180745: (b)(4) items manufactured and released on 05-jul-2018.Expiration date: 2023-06-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During final implant insertion the stem sunk 4mm and a small distal fissure was detected.The surgery was completed successfully implanting a competitor stem.
 
Additional Manufacturer Narrative
On (b)(6) 2019 we have received the stem and head involved in the complaint.Visual inspection performed by r&d project manager: fully intact ha layer on the stem, ceramic head with metal transfer scratch.

Brand Name
AMISTEM-P LAT STEM SIZE 4
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8591156
Report Number3005180920-2019-00350
Device Sequence Number2169592
Product Code LZO
UDI-Device Identifier07630040720137
UDI-Public07630040720137
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2023
Device Catalogue Number01.18.414
Device Lot Number180745
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer04/08/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient Weight71